# SDR UPS99230534

- Difficulty date: August 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N213UP
- Make and model: Boeing 727-2A1
- Aircraft serial: 21341
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Beam
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SI, SPOILER BEAM MOUNT PAD FOR NR 6 FLAP TRACK IS CORRODED (ON WING SIDE).  REMOVED AND REPLACED SPOILER BEAM MOUNT PAD PER SRM 51-20-151, 51-30-2.
